# SDR N6WA2016022701

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 30,326 hours, 22,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR SQUARE EXIT LIGHT AT 12A HAS 1 LIGHT INOPERATIVE.  R & R BULB IAW AMM 20-41-00.  OPERATIONS CHECKED GOOD.
